# SDR CALA2014060991243

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 53,465 hours, 13,008 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRE REPAIR EMER AISLE LIGHT INOPERATIVE ADJACENT TO SEAT 20AB.  FOUND WIRE W790-055-20, STRESSED AT BEND UPON CEILING PANEL REMOVAL AT BS 807, WL 292, LBL 40.  REPAIRED WIRE WITH SPLICE REPAIR IAW BSWPM 20-30-12 & OPERATIONS CHECK GOOD IAW WDM 33-51-33 & AMM 33-51-11.  IAW GMM 05-30-40, AN OTBD CF9 IS REQUIRED TO CAPTURE THIS SPLICE REPAIR ATA 3397.
